# SDR HALA2012022700086

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 74,810 hours, 32,311 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBD SIDE PYLON TO CORE COWL FAIRING ATTACH BRACKETS 3 EA CRACKED.  BRACKETS LOCATED BETWEEN 1ST & 3RD CORE COWL HINGES.  REMOVED 3 EA CRACKED BRACKETS.  FABRICATED 3 EA BRACKETS IAW HAL M105 597140.  INSTALLED BRACKETS AND PANEL.
